Register Today!
Receive our eNewsletters. Signup
EndocrineWeb Community Advice

pins and needles taking any new medication

From: ptwelborn - 10 years 7 weeks ago

I have hashimotos with nodules and have been on synthroid for about 10 mths. Prior to that I was taking Armour for around 2 years. For over a year now, each time I introduce a new supplement or medication I start feeling like needles are sticking me in different places all over my body. It is not the rushing electricity type feeling. I have had that too when trying to get regulated on my meds. It is not neuropathy related to diabetes. Just had a glucose tolerance test and it was normal. I am so afraid I will get an infection and have to go on antibiotics and not tolerate them. I took something as simple as a Musinex yesteday and the pricking began within 30 mins. I need to be taking vitamins but I am afraid too. It is extremely painful and annoying. I have discussed with doctors and they cannot figure it out. Has anyone had this problem?

Do you find this discussion helpful?
0

1 Response

Is this good advice?
0

Gosh, I am so sorry. Why did you stop the Armour? I would think Synthroid could cause reactions with other meds, it is a chemical version of a hormone (which is also a chemical!) after all. Anything is possible. Sometimes thyroid fluctuations can cause painful sensations, including pins and needles. Maybe get your THS and freeT4 checked? Maybe even freeT3, too.

×
SHOW MAIN MENU
SHOW SUB MENU